MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EE2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer received information alleging that after thirty minutes of testing a trilogy evo device, the device showed a ventilator service is required on it.The device was not in use on a patient at the time of the occurrence.The trilogy evo device was returned to the manufacturer service center for evaluation, and the customer¿s complaint was not confirmed while using the gold detachable battery for testing of this device.During the evaluation it was noted that the service technician alleged that the detachable battery had caused the error code to have occur on the device.In conclusion, the device's detachable battery needs replaced to address the issue.Additionally, during the service of the device, the vanity cover and main housing needs replacing for physical damage unrelated to the reportable issue.The machine flow sensor, blower assembly, and one of the in-line proximal filter needs replacing for contamination unrelated to the reportable issue.The muffler assembly needs replacing for preventative maintenance unrelated to the reportable issue.The particulate filter and air inlet foam filter were replacing for preventative maintenance unrelated to the reportable issue.
 
Event or Problem Description
The manufacturer received information alleging that after thirty minutes of testing a trilogy evo device, the device showed a ventilator service is required on it.The device was not in use on a patient at the time of the occurrence.Philips is currently investigating this complaint.The device has been received by the third-party service center and is currently awaiting evaluation.A supplemental report will be submitted as due.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24472977
Report Number2518422-2026-007068
Device Sequence Number10308545
Product Code CBK
UDI-Device Identifier00606959055544
UDI-Public(01)00606959055544
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberEE2110X15B
Device Catalogue NumberEE2110X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown